# SDR RAIA2018060140001

- Difficulty date: May 24, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 33,235 hours, 30,197 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE INDICATION,  FOLLOWED QRH PROCEDURES, BOTTLES WERE DISCHARGED.   PERFORMED AN INSOLATION CHECK ON THE CARGO SMOKE DETECTORS NR 1 & 2.  INSOLATION CHECKED GOOD. R & R THE NR 1 & 2 CARGO SMOKE DETECTORS. OPS CHECKED GOOD.
